# SDR P5CA9700869

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Corroded
- Location: Nr 8 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 RHW NR 8 SPOILER PNL TOP SURFACE SLIGHTLY SURFACE CORROSION FOUND.  REMOVED AND REPROTECTED PER BOEING SRM 51-10-01 AND 51-10-02.
